DBLP BibTeX Record 'journals/acta/NielsenRSS74'

@article{DBLP:journals/acta/NielsenRSS74,
  author    = {Mogens Nielsen and
               Grzegorz Rozenberg and
               Arto Salomaa and
               Sven Skyum},
  title     = {Nonterminals, Homomorphisms and Codings in Different Variations
               of OL-Systems. II. Nondeterministic Systems},
  journal   = {Acta Inf.},
  volume    = {3},
  year      = {1974},
  pages     = {357-364},
  ee        = {http://dx.doi.org/10.1007/BF00263589},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}